Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 3
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Volčič, Aljoša 2011. On Gruber’s problem concerning uniform distribution on the sphere. Archiv der Mathematik, Vol. 97, Issue. 4, p. 385.


    Preiss, David 2003.


    Bogachev, V. I. 1998. Measures on topological spaces. Journal of Mathematical Sciences, Vol. 91, Issue. 4, p. 3033.


    ×

Measures in banach spaces are determined by their values on balls

  • D. Preiss (a1) and J. Tišer (a2)
  • DOI: http://dx.doi.org/10.1112/S0025579300006744
  • Published online: 01 February 2010
Abstract
Abstract

The statement from the title is proved.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematika
  • ISSN: 0025-5793
  • EISSN: 2041-7942
  • URL: /core/journals/mathematika
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: